# SDR ALG2005F00115

- Difficulty date: November 9, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N514AL
- Make and model: Urocop EC120B
- Aircraft serial: 1266
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25902820
- Part serial: 129
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND 5 SEPARATED, DEBONDED AREAS ON WINDOWS AND A CRACK IN THE WINDSHIELD.  INSPECTION BY MAINT REVEALED THE NR 8 TAIL ROTOR DRIVE SHAFT HAD FAILED.  A WO WAS OPENED FOR REPAIR OF THIS AC.  REMOVED AND REPLACED PILOTS WINDSHIELD.  (K)
